标题:Some inequalities of differential polynomials II
作者:Xu, J.;Yi, H.;Zhang, Z.
作者机构:[Xu, J] Department of Mathematics, Wuyi University, Jiangmen 529020, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan 250100, Shan 更多
通讯作者:Xu, JF
通讯作者地址:[Xu, JF]Wuyi Univ, Dept Math, Jiangmen 529020, Peoples R China.
来源:Mathematical inequalities & applications
出版年:2011
卷:14
期:1
页码:93-100
关键词:Differential polynomials;Meromorphic function;Nevanlinna theory;Value distribution
摘要:In this paper, we consider the value distribution of the differential polynomials f~2 f~((k))-1 where k is a positive integer, and obtain some estimates only by the reduced counting function. Our result answers a question in (Some inequalities of differential polynomials, Mathematical Inequalities and Applications, 12, 1(2009), 99-113) completely.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79551638060&doi=10.7153%2fmia-14-08&partnerID=40&md5=dcacc2137126e749e12e9198ccece483
TOP